MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE-R SELECT; SOLID PHASE SYSTEM FOR THE IMMOBILIZATION OF HUMAN ERYTHROCYTES

IMMUCOR, INC. CAPTURE-R SELECT; SOLID PHASE SYSTEM FOR THE IMMOBILIZATION OF HUMAN ERYTHROCYTES
Catalog Number 0006446
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Immucor technical support used a remote electronic connection method on (b)(6) 2018 to assess the instrument test well images in question, and determined that the instrument test well images in question were visually negative.A review of the event logs showed no errors during testing on (b)(6) 2018, and the camera images were aligned and focused.An immucor field service engineer visited the customer site to assess the testing instrument used on (b)(6) 2018 and found it to be operating as expected.Complaints of positive reactions being interpreted as negative by the galileo echo camera algorithm are being corrected under design control project 13-005.The echo instrument is performing as expected with the exception of the camera module ability to appropriately identify some true positive results.The immucor technical communication (b)(4) is being used by the lab to visually confirm all negative assay events reported by the echo instrument.The internal immucor record tracking number is (b)(4).
 
Event or Problem Description
On (b)(6) 2018, a customer site reported an unexpectedly negative compatible crossmatch when using capture-r select strips on a galileo echo instrument, when tested on (b)(6) 2018.

Brand Name
CAPTURE-R SELECT
Common Device Name
SOLID PHASE SYSTEM FOR THE IMMOBILIZATION OF HUMAN ERYTHROCYTES
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key7534667
Report Number1034569-2018-00124
Device Sequence Number13483320
Product Code KSF
UDI-Device Identifier10888234000655
UDI-Public10888234000655
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
BK040024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Medical Technologist
Type of Report Initial
Report Date (Section B) 05/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Expiration Date01/28/2019
Device Catalogue Number0006446
Device Lot NumberSC551
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2018
Initial Report FDA Received Date05/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age80 YR